Items where Author is "Li, Gang"
Group by: Item Type | No Grouping Number of items: 3. Li, Gang (2019) A Study on Several New Fragments of the Säkiz Yükmäk Yaruq Sudur in Uighur Script. Acta Orientalia Academiae Scientiarum Hungaricae, 72 (2). pp. 165-178. ISSN 0001-6446 Dong, Qixiang and Li, Gang (2009) Existence of solutions for semilinear differential equations with nonlocal conditions in Banach spaces. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (47). pp. 1-13. ISSN 1417-3875 Yang, Dandan and Li, Gang (2009) Solvability for second order nonlinear impulsive boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (41). pp. 1-11. ISSN 1417-3875 |